# SDR VNAA9912007

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321230
- Condition: Discharged
- Location: Cabin
- Part time: 8,872 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE EMERGENCY LIGHTS 7, 8, AND 9 NOT WORKING.  THE AIRCRAFT WAS FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 6LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-O1.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
